# SDR SWAA2023052430917

- Difficulty date: April 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR REQUIRES ADJUSTMENT.<[01] FED ADJUSTMENT TO BE ACCOMPLISHED ON TC# TTG8Q00KN6TD STEP 2.;[02] VERIFIED CORRECTIVE ACTION 1
